MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN042498
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found red plug broken before use".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports "the airway tube of the device was yellowish upon receipt and the red plug cap of the device was observed broken when inspected.The reported failure was verified.In order to simulate the process of shutting and opening of the red plug cap, a retained sample was used.It was observed that the red plug cap will not be stressed when it was handled properly.Dhr was reviewed.No abnormality was found." based on the investigation, the reported complaint was confirmed.The root cause was identified as user related.
 
Event or Problem Description
It was reported that "the doctor found red plug broken before use".No patient involvemnt reported.

Brand Name
LMA PROSEAL SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11740483
Report Number9681900-2021-00010
Device Sequence Number3673069
Product Code CAE
UDI-Device Identifier04026704319688
UDI-Public04026704319688
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN042498
Device Catalogue Number150040
Device Lot Number8VMAK9SJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1